# SDR AALA20071396

- Difficulty date: August 3, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 59535625521
- Condition: Leaking
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT OVERHEAT INDICATION ON CLIMB OUT.  LEFT AIR CONDITIONING PACK WAS TURNED OFF AND LIGHT EXTINGUISHED AFTER ONE MINUTE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED DUCT. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
